On the existence of positive solutions to a certain class of semilinear elliptic equations

研究成果: Article査読

抄録

In this paper, we study the following semilinear elliptic equation Δu=φ(V(x)u-f(x,u(x)))inRN,u∈H1(RN)where N≥ 1 and φ(s) , V(x), f(x, s) are given functions. Under some conditions on φ(s) , V(x) , f(x, s) , we show the existence of positive solution. In particular, we extend the result of Felmer and Ikoma (J Funct Anal 275(8):2162–2196, 2018). In Felmer and Ikoma (J Funct Anal 275(8):2162–2196, 2018), the existence of positive solution was proved by topological degree theoretic argument. In this paper, we employ the variational method.

本文言語English
論文番号28
ジャーナルPartial Differential Equations and Applications
2
2
DOI
出版ステータスPublished - 2021 4月

ASJC Scopus subject areas

  • 分析
  • 応用数学
  • 計算数学
  • 数値解析

フィンガープリント

「On the existence of positive solutions to a certain class of semilinear elliptic equations」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル